MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911424250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chest Tightness/Pressure (2463)
Date of Event 09/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id #: 2134265-2017-01569.(b)(6)clinical study.It was reported that chest discomfort occurred.In (b)(6) 2013, the patient presented due to chest pain and was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion# 1 was a de novo lesion, located in the mid left anterior descending artery (lad) with 95% stenosis and was 6 mm long with a reference vessel diameter of 2.25mm.The lesion was treated with direct stent placement using 2.25x8mm promus element¿ plus stent resulting in 0% stenosis.The target lesion #2 was a de novo lesion located in the proximal left circumflex (lcx) with 85% stenosis and was 22mm long with a reference vessel diameter of 2.50 mm.The lesion was treated with direct stent placement using 2.50x24mm promus element¿ plus stent resulting in 0% stenosis.One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient presented for follow-up and had ongoing symptoms of exertional and resting chest heaviness.The symptoms got relieved by nitroglycerine and the patient was referred for cardiac catheterization.99% in-stent restenosis of the mid lad was treated with pre-dilatation and placement of a 2.50x20mm synergy drug-eluting stent.Additionally on the same day, 80% ostial stenosis of left main coronary artery (lmca) was treated with direct placement of a synergy 3.0x16mm drug-eluting stent.On the following day, the event was considered as resolved and the patient was discharged on aspirin and clopidogrel.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6362407
Report Number2134265-2017-01572
Device Sequence Number674719
Product Code NIQ
UDI-Device Identifier08714729807858
UDI-Public(01)08714729807858(17)20130802(10)15511281
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2013
Device Model NumberH7493911424250
Device Catalogue Number39114-2425
Device Lot Number15511281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR